RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 26, Number 7  


Correction: “Estimation of stability and the conditioning number of the set of solutions of a system of linear inequalities”
A. V. Lotov
962
A polynomially stable fast parallel algorithm for tridiagonal systems
Yu. M. Nechepurenko
963
The problem of the stability of the solution of an integral equation of the first kind in a weak compactum
Yu. L. Gaponenko
970
The use of orthogonalization of images of basis functions for regularized reconstruction of a signal
D. V. Dovnar, K. G. Predko
981
Estimates of the rate of convergence of a method of seeking the most preferable element
M. V. Mikhalevich
994
The construction of $\varepsilon$-approximate algorithms for the optimization of functions in successively constructed sets
M. Ya. Kovalev, Ya. M. Shafranskii
1006
Solution of a boundary value problem for an elliptic equation with small parameter multiplying the highest derivatives
G. I. Shishkin
1019
Derivation of limit functions for elliptic problems in thin domains using a computer
S. N. Leora, S. A. Nazarov, A. V. Proskura
1032
Numerical solution of the inverse problem of the MHD-equilibrium of a plasma
P. N. Vabishchevich
1049
Uniqueness of the solution of two inverse problems for a Maxwell system
M. V. Klibanov
1063
Quasivariational inequality for a problem of the form of a dam
L. B. Prigozhin
1072
Topology of two-dimensional selfsimilar motions
S. K. Betyaev
1081

Scientific communications
A unimodular problem of integer programming
O. A. Shcherbina
1096
An algorithm for solution of a nonlinear boundary value problem for ordinary differential equations in a domain of multivalence
A. S. Belomyttsev, V. N. Karaban
1099
Numerical solution of a problem with an oblique derivative
L. N. Tarasenko
1102
An estimate of the coefficient of reflection of a system of dielectric layers
Yu. I. Khudak
1105
The problem of numerical reconstruction of a wave front from the distribution of intensity
S. M. Kuznetsov, N. G. Ushakov
1110

Scientific information
Axelsson О., Barker V. A. Finite element solution of boundary value problems: theory and computation. Orlando etc.: Acad. Press, 1984, XVIII+432 p. (Book review)
M. K. Kerimov
1116
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020